# SDR A6WA201140281

- Difficulty date: April 7, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 17,679 hours, 16,838 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON LOWER L/E SKIN IS CHAFED BETWEEN INBD AND CTR HINGE.  REPAIRED CHAFE ON LT AILERON LOWER L/E SKIN INBD AND REMOVED UNSERVICEABLE OTBD SKIN AND INSTALLED SERVICEABLE LOWER OTBD SKIN ON STN 370.031 TO 375.07 IAW SRM 57-42-21 AND REO 601R-57-60-020, REV NC.
